# SDR HALA2018022600052

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 7,875 hours, 1,213 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 33493290002
- Part serial: 40422
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERIFICATION FLIGHT FOR APU COMPLETED UNSATISFACTORILY, NO LIGHT OFF.  PERFORMED TSM 49-62-00-810-838-A,  REMOVED AND REPLACED THE FUEL CONTROL UNIT IAW AMM 49-32-51-000-801-A, AND 49-32-51-400-801-A, OPS AND LEAK CHECKED GOOD, APU BITE TEST ACCOMPLISHED, NO FURTHER DEFECTS NOTED.
